A note on asymptotic distribution of products of sums
The asymptotic behavior of product of the partial sums from a sequence of independent and identically distributed positive random variables have been studied by several papers. In Qi (Statist. Probab. Lett. 62 (2003) 93) the limit distribution for properly normalized products is proved when the underling distribution is in the domain of attraction of a stable law with exponent in (1,2]. In this note a similar result is obtained when the underlying distribution is in the domain of attraction of a stable law with exponent 1 and has a finite first moment.
Volume (Year): 68 (2004)
Issue (Month): 4 (July)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Qi, Yongcheng, 2003. "Limit distributions for products of sums," Statistics & Probability Letters, Elsevier, vol. 62(1), pages 93-100, March.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:68:y:2004:i:4:p:407-413. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.